MAUDE Adverse Event Report: COOK INC Cook Spectrum; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

COOK INC Cook Spectrum; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number G36206
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/24/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device name- spectrum antibiotic-impregnated single lumen peripherally inserted central venous catheter set.(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The customer reported that 12 hours after placement, the device began to leak at the connector, necessitating replacement of the device.There were no further injuries aside from the replacement procedure.

Brand Name
Cook Spectrum
Common Device Name
FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6880785
Report Number1820334-2017-03145
Device Sequence Number11064936
Product Code FOZ
UDI-Device Identifier00827002362062
UDI-Public(01)00827002362062(17)160901(10)5201271
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG36206
Device Catalogue NumberC-PICS-401J-ABRM
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date09/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight64